MiS Preprint Repository

We have decided to discontinue the publication of preprints on our preprint server as of 1 March 2024. The publication culture within mathematics has changed so much due to the rise of repositories such as ArXiV ( that we are encouraging all institute members to make their preprints available there. An institute's repository in its previous form is, therefore, unnecessary. The preprints published to date will remain available here, but we will not add any new preprints here.

MiS Preprint

Gradient Estimates and Liouville Theorems for Dirac-harmonic maps

Qun Chen, Jürgen Jost and Linlin Sun


In this paper, we derive gradient estimates for Dirac-harmonic maps from complete Riemannian spin manifolds into regular balls in Riemannian manifolds. With these estimates, we can prove Liouville theorems for Dirac-harmonic maps under curvature or energy conditions.

MSC Codes:
58E20, 53C27
Dirac-harmonic map, liouville theorem, gradient estimate, noncompact manifolds

Related publications

2014 Repository Open Access
Qun Chen, Jürgen Jost and Linlin Sun

Gradient estimates and Liouville theorems for Dirac-harmonic maps

In: Journal of geometry and physics, 76 (2014), pp. 66-78